A concept of absolute continuity and a Riemann type integral
B. Bongiorno; Washek Frank Pfeffer
Commentationes Mathematicae Universitatis Carolinae (1992)
- Volume: 33, Issue: 2, page 189-196
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Bongiorno B., Giertz M., Pfeffer W.F., Some nonabsolutely convergent integrals in the real line, to appear. Zbl0774.26003MR1171108
- Federer H., Geometric Measure Theory, Springer-Verlag New York (1969). (1969) Zbl0176.00801MR0257325
- Gordon R., A descriptive characterization of the generalized Riemann integral, Real Analysis Exchange 15:1 (1989-1990), 397-400. (1989-1990) Zbl0703.26009MR1042557
- Massari U., Miranda M., Minimal Surfaces in Codimension One, North-Holland Amsterdam (1984). (1984) MR0795963
- Pfeffer W.F., An integral in geometric measure theory, to appear. Zbl0797.26007MR1225672
- Pfeffer W.F., A Riemann type definition of a variational integral, Proc. American Math. Soc. 114 (1992), 99-106. (1992) Zbl0749.26006MR1072090
- Pfeffer W.F., A descriptive definition of a variational integral and applications, Indiana Univ. J. 40 (1991), 259-270. (1991) Zbl0747.26010MR1101229
- Pfeffer W.F., The Gauss-Green theorem, Adv. Math. 87 (1991), 93-147. (1991) Zbl0732.26013MR1102966
- Saks S., Theory of the Integral, Dover New York (1964). (1964) MR0167578
- Volpert A.I., The spaces and quasilinear equations, Mathematics USSR-Sbornik 2 (1967), 225-267. (1967) MR0216338